ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2017.2.6509

Difference Equations and Sobolev Orthogonal Polynomials, Generated by Meixner Polynomials

Sharapudinov I. I. , Gadzhieva Z. D. , Gadzhimirzaev R. M.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 2.
Abstract:
The representation of the Cauchy problem's solution for a difference equation with variable coefficients and given initial conditions at \(x = 0\) by expanding this solution in a Fourier series on Sobolev polynomials orthogonal on the grid \((0,1,\ldots)\). The representation is based on contraction new polynomials orthogonal on Sobolev and generated by classical Meixner's polynomials. For new polynomials an explicit formula containing Meixner polynomials is obtained. This result allows us to investigate the asymptotic properties of new polynomials orthogonal on Sobolev on the grid \((0,1, \ldots)\) with a given weight. In addition, it allows to solve the problem of the calculation of the polynomials orthogonal on Sobolev, reducing it to use of well known recurrence relations for
classical Meixner polynomials.
Keywords: difference equation, Sobolev orthogonal polynomials, orthogonal on grid Meixner polynomials, discrete functions approximation, orthogonal on equidistant grid mixed series on Meixner polynomials.
Language: Russian Download the full text  
For citation: Sharapudinov I. I., Gadzhieva Z. D, Gadzhimirzaev R. M. Difference Equations and Sobolev Orthogonal Polynomials, Generated by Meixner Polynomials. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 58-72. DOI 10.23671/VNC.2017.2.6509
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
1999-2022